Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The reduction of an arbitrary real square matrix to tridiagonal form using similarity transformations
HTML articles powered by AMS MathViewer

by C. Donald LaBudde PDF
Math. Comp. 17 (1963), 433-437 Request permission

Abstract:

In this paper a new algorithm for reducing an arbitrary real square matrix to tri-diagonal form using real similarity transformations is described. The method is essentially a generalization of a method due to A. S. Householder for accomplishing the same reduction in the case where the matrix is real and symmetric.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.35
  • Retrieve articles in all journals with MSC: 65.35
Additional Information
  • © Copyright 1963 American Mathematical Society
  • Journal: Math. Comp. 17 (1963), 433-437
  • MSC: Primary 65.35
  • DOI: https://doi.org/10.1090/S0025-5718-1963-0156455-9
  • MathSciNet review: 0156455